# SDR BDHA960010

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Motor
- Part number: 140132100
- Condition: Inoperative
- Location: Lt Windshield
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAP - FLT 434 - LEFT WINDSHIELD WIPER INOP.  REPLACED MOTOR AND PERFORMED OPERATIONAL CHECK.  THE AIRCRAFT WAS RELEASED.  (M)
